# SDR IPXA09855839

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57629605
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W3-06 LT WING L/E SURFACE EDGE DOUBLER XFS 300-341 SEVERAL FASTENERS ARE LESS THAN 1.5 DIAMETERS FROM EDGE OF REPAIR MARKED XFS 320.  REPAIR ACCOMPLISHED PER TIMCO REO-G12705 AND EO DC8-5730-33332.
